Translator Disclaimer
February, 2004 THE HILBERT COMPACTIFICATION OF THE UNIVERSAL MODULI SPACE OF SEMISTABLE VECTOR BUNDLES OVER SMOOTH CURVES
Alexander Schmitt
J. Differential Geom. 66(2): 169-209 (February, 2004). DOI: 10.4310/jdg/1102538609

Abstract

We construct the Hilbert compactification of the universal moduli space of semistable vector bundles over smooth curves. The Hilbert compactification is the GIT quotient of some open part of an appropriate Hilbert scheme of curves in a Graβmannian. It has all the properties asked for by Teixidor.

Citation

Download Citation

Alexander Schmitt. "THE HILBERT COMPACTIFICATION OF THE UNIVERSAL MODULI SPACE OF SEMISTABLE VECTOR BUNDLES OVER SMOOTH CURVES." J. Differential Geom. 66 (2) 169 - 209, February, 2004. https://doi.org/10.4310/jdg/1102538609

Information

Published: February, 2004
First available in Project Euclid: 8 December 2004

zbMATH: 1078.14046
MathSciNet: MR2106123
Digital Object Identifier: 10.4310/jdg/1102538609

Rights: Copyright © 2004 Lehigh University

JOURNAL ARTICLE
41 PAGES


SHARE
Vol.66 • No. 2 • February, 2004
Back to Top